# SDR EIA2005217

- Difficulty date: October 9, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chipped
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR FWD CUTOUT MIDDLE REVEAL FRAME EDGE CHIPPED.  DEFECTIVE CHIPPED REVEAL REPLACED PER SRM 51-10-01 PG 9.
